# SDR R61A201604050233

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 22,659 hours, 17,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002431
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,733 hours, 13,096 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING EMERGENCY LIGHT TEST THEY RECEIVED AN EMERGENCY LIGHT BATTERY FAULT MESSAGE.  MAINTENANCE R & R FOWARD LT BATTERY PACK IAW AMM AND OPS CHECKED GOOD.
